MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH PRESSURE REDUCER, WITH CONNECTOR ACC. TO CGA NO. 580, FOR ARGON PLASMA; WA94043A

OLYMPUS WINTER & IBE GMBH PRESSURE REDUCER, WITH CONNECTOR ACC. TO CGA NO. 580, FOR ARGON PLASMA; WA94043A
Model Number WA94043A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
While evaluating a returned olympus pressure reducer, the housing of the unit was leaking near the tank connection.There was no patient involvement during this event.
 
Additional Manufacturer Narrative
D1 model description was too long for field character limit: pressure reducer, with connector acc.To cga no.580, for argon plasma coagulation the evaluating of the event is ongoing.Should additional information be received, a supplemental report will be provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h6, h11.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
PRESSURE REDUCER, WITH CONNECTOR ACC. TO CGA NO. 580, FOR ARGON PLASMA
Common Device Name
WA94043A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20734195
Report Number9610773-2024-02705
Device Sequence Number15546130
Product Code GEI
UDI-Device Identifier04042761083591
UDI-Public04042761083591
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA94043A
Device Lot Number07/18/0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown